# SDR CA040426001

- Difficulty date: April 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,409 hours
- Engine: Garrtt TPE3311U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Pinched
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED AND RETURNED DUE TO NO PRESSURIZATION.  MAINTENANCE FOUND THE FABRIC DOOR SILL COVER HAD BECOME PINCHED IN THE CABIN DOOR SEAL.  FABRIC COVER REMOVED AND AIRCRAFT CHECKED SERVICIBLE FOR PRESSURIZATION.
